# SDR USAA2011102400003

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 86,460 hours, 15,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEFT & RIGHT EMERGENCY EXIT SIGNS IN CEILING AT BS 888 LENSES CRACKED 4 EA.  REPLACED LEFT & RIGHT EMERGENCY EXIT SIGNS LENSES IN CEILING AT BS 888 AS NEEDED.
